# SDR SWIA2021072859767

- Difficulty date: April 11, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332353S
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD SIDE POST LOWER AFT FITTING IS CRACKED.     (C-CHECK RO 7/24/2021)    REMOVED AND REPLACED PILOTS WINDSHIELD SIDE POST LOWER AFT FITTING IAW CRJ 200 SRM- 51-42-21, 51-40-11 AND DWG 601R33007.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.
